# SDR SWIA202161482

- Difficulty date: July 7, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 37,910 hours, 27,210 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AILERON PCU OUTPUT LINKS HAVE WORN SPHERICAL BUSHINGS      (C-CHECK RO 9/27/2021)    REMOVED AND REPLACED R/H AILERON PCU OUTPUT LINK SPHERICAL BUSHINGS REF GOODRICH CMM 27-14-01. / OPS TEST GOOD. COMPLIED WITH 27-900-1008-SKY
